Vol 4, No 4 (2012)

Journal of Mathematics Research, Vol. 4, No. 4,  August 2012

Table of Contents

Articles

David Herrera-Carrasco, Fernando Macias-Romero, Francisco Vazquez-Juarez
PDF
p1
Donna Marie Giselle Comissiong, Joanna Sooknanan, Balswaroop Bhatt
PDF
p10
MOHAMED SEBAK MOHAMED, M Ali Hafiz
PDF
p28
Gilbert Bayili, Cheikh Seck, Abdoulaye Sene, Mary Teuw Niane
PDF
p35
Kouji Yamamoto, Eri Yoshida, Sadao Tomizawa
PDF
p40
Mehrdad Nabahat, Fardin Esmaeeli Sangari
PDF
p46
Carlos Gonzalez-Flores, Josue Ramirez Ortega, Armando Sanchez Nungaray
PDF
p51
B. E. A. Eno, E. O. Effanga, I. O. Isaac, Z. Lipscey
PDF
p60
Omar M. Hawamdeh, Adeeb A. Alrahmneh
PDF
p74
Lichun Pu
PDF
p81
Abhimanyu Pallavi Sudhir
PDF
p86
Donna Marie Giselle Comissiong, Joanna Sooknanan, Balswaroop Bhatt
PDF
p92
Ette HARRISON Etuk, Stella Asuquo Attoe, Isaac Didi Essi
PDF
p107
MONITA BARUAH, Kailash C. Madan, Tillal Eldabi
PDF
p114
Tsuyoshi Kato, Satoshi Tsujimoto
PDF
p125
Ming Li, Qing Xie
PDF
p140


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.